The rapper returns to Instagram: “A very strong antidepressant has changed me a lot”
“I want to tell you what happened because news about me and my family comes out every day that doesn’t correspond to the truth, and it’s only right that I say how things are”. Fedez makes a surprise return to social media after a long break and, in his Instagram stories, tells in a series of videos the reasons for her disappearance, which in recent weeks have given rise to various hypotheses from the media and fans. “I have to start from when I was diagnosed with pancreatic cancer – explains Fedez – However privileged it may be, it was a very traumatic event. Only today did I realize how much I have not taken care of my mental health compared to this event and relied only on psychiatric drugs, which I changed over the months until I found one that wasn’t really right for me”.
Since January, the rapper reveals, “I was prescribed this very strong antidepressant, which changed me a lot. It agitated me a lot, and also gave me very strong side effects from a physical point of view, to the point of causing nervous tics in my mouth and preventing me from speaking freely”. The drug, explains Fedez, gave him effects “so strong I had to suspend it without climbing it suddenly and it caused me something called the ‘rebound effect’ which is something I don’t wish on anyone”, says Fedez, who underlines: “For those who are not familiar with psychiatric drugs this thing is not done”.
The drug “in addition to giving me a very important clouding on a cognitive level, it gave me severe muscle spasms in my legs that prevented me from walking for several days, nausea, very strong sensations of vertigo, I lost five kilos in four days”, he admits the rapper. Which explains how this is the reason why he has recently ‘missed’ several important work appointments, such as the presentation of ‘Lol’ and his presence in court as a witness at the trial for the Corinaldo massacre. “To date – says Fedez – I’m not quite at 100%, I still have dizziness and ‘crazy’ sweating but I’m getting better day after day”.